教師資料查詢 | 類別: 期刊論文 | 教師: 高賢忠 KAO HSIEN-CHUNG (瀏覽個人網頁)

標題:BPS domain wall solutions in self-dual Chern-Simons-Higgs systems
學年85
學期2
出版(發表)日期1997/05/01
作品名稱BPS domain wall solutions in self-dual Chern-Simons-Higgs systems
作品名稱(其他語言)
著者Kao, Hsien-Chung; Lee, Kimyeong; Lee, Taejin
單位淡江大學物理學系
出版者College Park: American Physical Society
著錄名稱、卷期、頁數Physical Review D (Particles and Fields) 55(10), pp.6447-6453
摘要We study domain wall solitons in the relativistic self-dual Chern-Simons-Higgs systems by the dimensional reduction method to two-dimensional spacetime. The Bogomol’nyi bound on the energy is given by two conserved quantities in a similar way that the energy bound for Bogomol’nyi-Prasad-Sommerfield ~BPS! dyons is set in some Yang-Mills-Higgs systems in four dimensions. We find the explicit soliton configurations which saturate the energy bound and their nonrelativistic counterparts. We also discuss the nderlying N52 supersymmetry.
關鍵字
語言英文
ISSN0556-2821
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!